Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Can HIV Cause Pee Leakage
Sep 6, 2008

Hey Doctor Vergel, Have you ever heard of HIV causing a male of 38 to leak urine? I just started treatment and this was happening long before that tho I have been positive 10 years I have noticed that my underwear is very often damp. Sometimes very damp however never to the point of "wetting the bed" just damp in that area. My doctor has run urine tests as well as giving me a prostate exam which appeared normal. He seems to think this might just be a problem caused by HIV that might go away once my immune system recovers. This is just simply annoying. I have no problems when i actually go to urinate but at the end of the day and every morning there is always a very damp underwear. Ever seen this?

Response from Dr. Henry

HIV can effect the autonomic nervous system but is unusual for HIV to cause isolated urine dribbling/incontinence (those problems seen in general population). Have you seen an urologist for this problem? KH



Previous
Side effects of Atripla
Next
Noni Juice

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement